# SDR AUS20020641

- Difficulty date: June 5, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Boeing 747238B
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65B20225
- Condition: Broken
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT INBOARD TRAILING EDGE FOREFLAP TRACK BROKEN.
